Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Cough with back pain. Xray normal. On voltaren. Suggestion?

Hi I have a cough now for 5 months .I have had chest lung erays and they are good . I always have upper back pain and when i take Voltaren for inflammatin and the back pain goes away so does my Cough . when the Back pain comes back so does my cough. i have been to my Doctor and he does not know why .Have u any advise for me . Thank u for your time . Regauds Graham
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello Mr Graham
You have not mentioned about fever status, any change in body weight and whether cough associated with sputum. As it is a chronic cough, you need to be evaluated for Pulmonary tuberculosis by Chest X-ray, Sputum analysis and several blood tests. If everything normal then chronic cough could be due to bronchitis which is common in chronic smokers. Try to quit smoking if your smoker. Backache is usually seen with pleuristis or could be a muscle pain. I suggest you to first get done evaluation for tuberculosis.
Thank You
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor